×

zbMATH — the first resource for mathematics

Robust sampled-data stabilization of linear systems: an input delay approach. (English) Zbl 1072.93018
The authors develop necessary LMI conditions for checking whether a linear static state feedback asymptotically stabilizes a linear sampled-data system with known bound on the sampling rate. The results are obtained by interpreting sampling as a time-varying uncertain delay and by representing the resulting system in descriptor form. The LMIs are show to be feasible for continuous-time stabilizing controllers under sufficiently fast sampling. Extensions to saturated feedback laws are also discussed.

MSC:
93C57 Sampled-data control/observation systems
93D15 Stabilization of systems by feedback
93C05 Linear systems in control theory
15A39 Linear inequalities of matrices
34A09 Implicit ordinary differential equations, differential-algebraic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Astrom, K; Wittenmark, B, Adaptive control, (1989), Addison-Wesley Reading, MA
[2] Bamieh, B; Pearson, J; Francis, B; Tannenbaum, A, A lifting technique for linear periodic systems, Systems and control letters, 17, 79-88, (1991) · Zbl 0747.93057
[3] Basar, T., & Bernard, P. (1995). H∞optimal control and related minimax design problems. A dynamic game approach. Systems and control: Foundation and applications. Boston: Birkhauser.
[4] Cao, Y; Lin, Z; Hu, T, Stability analysis of linear time-delay systems subject to input saturation, IEEE transactions on circuits and systems, 49, 233-240, (2002) · Zbl 1368.93461
[5] Cao, Y; Sun, Y; Cheng, C, Delay-dependent robust stabilization of uncertain systems with multiple state delays, IEEE transactions on automatic control, 43, 1608-1612, (1998) · Zbl 0973.93043
[6] Chen, T; Francis, B, H2 optimal sampled-data control, IEEE transactions on automatic control, 36, 387-397, (1991) · Zbl 0748.93063
[7] Dullerud, G; Glover, K, Robust stabilization of sampled-data systems to structured LTI perturbations, IEEE transactions on automatic control, 38, 1497-1508, (1993) · Zbl 0790.93111
[8] Fridman, E, Use of models with aftereffect in the problem of design of optimal digital control, Automation and remote control, 53, 10, 1523-1528, (1992), (English. Russian original)
[9] Fridman, E, Stability of linear descriptor systems with delaya Lyapunov-based approach, Journal of mathematical analysis and applications, 273, 1, 24-44, (2002) · Zbl 1032.34069
[10] Fridman, E; Pila, A; Shaked, U, Regional stabilization and H∞ control of time-delay systems with saturating actuators, International journal of robust and nonlinear control, 13, 9, 885-907, (2003) · Zbl 1029.93022
[11] Fridman, E; Shaked, U, An improved stabilization method for linear time-delay systems, IEEE transactions on automatic control, 47, 11, 1931-1937, (2002) · Zbl 1364.93564
[12] Gao, H; Wang, C, Comments and further results on a “descriptor system approach to H∞ control of linear time-delay systems”, IEEE transactions on automatic control, 48, 3, 520-525, (2003) · Zbl 1364.93211
[13] Hale, J; Lunel, S, Introduction to functional differential equations, (1993), Springer New York · Zbl 0787.34002
[14] Hu, L; Cao, Y; Shao, H, Constrained robust sampled-data control for nonlinear uncertain systems, International journal of robust and nonlinear control, 12, 447-464, (2002) · Zbl 1026.93035
[15] Hu, L; Lam, J; Cao, Y; Shao, H, A LMI approach to robust H2 sampled-data control for linear uncertain systems, IEEE transaction systems man and cybernetics, B, 33, 149-155, (2003)
[16] Kolmanovskii, V; Myshkis, A, Applied theory of functional differential equations, (1999), Kluwer Dordrecht · Zbl 0917.34001
[17] Mikheev, Yu.V; Sobolev, V.A; Fridman, E.M, Asymptotic analysis of digital control systems, Automation and remote control, 49, 9, 1175-1180, (1988), (English. Russian original) · Zbl 0692.93046
[18] Niculescu, S.I; de Souza, C; Dugard, L; Dion, J.M, Robust exponential stability of uncertain systems with time-varying delays, IEEE transactions on automatic control, 43, 5, 743-748, (1998) · Zbl 0912.93053
[19] Oishi, Y, A bound of conservativeness in sampled-data robust stabilization and its dependence on sampling periods, Systems and control letters, 32, 11-19, (1997) · Zbl 0901.93039
[20] Osborn, S; Bernstein, D, An exact treatment of the achievable closed-loop H2-performance of sampled-data controllersfrom continuous-time to open-loop, Automatica, 31, 4, 617-620, (1995)
[21] Sivashankar, N; Khargonekar, P, Characterization of the L2-induced norm for linear systems with jumps with applications to sampled-data systems, SIAM journal of control and optimization, 32, 1128-1150, (1994) · Zbl 0802.93017
[22] Takaba, K; Morihira, N; Katayama, T, A generalized Lyapunov theorem for descriptor systems, Systems and control letters, 24, 49-51, (1995) · Zbl 0883.93035
[23] Tarbouriech, S; Gomes da Silva, J, Synthesis of controllers for continuous-time delay systems with saturating controls via LMI’s, IEEE transactions on automatic control, 45, 1, 105-111, (2000) · Zbl 0978.93062
[24] Trentelman, H; Stoorvogel, A, Sampled-data and discrete-time H2 optimal control, SIAM journal of control and optimization, 33, 3, 834-862, (1995) · Zbl 0839.93050
[25] Yamamoto, Y. (1990). New approach to sampled-data control systems—a function space method. Proceedings of the 29th conference on decision and control, Honolulu, HW (pp. 1882-1887).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.